# SDR DALA2025110308038

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 86,455 hours, 33,035 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Pinched
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV/DE- TO ORD DUE BURNING RUBBER ODOR AT 32DEF.   REMOVED AND REPLACED PSU. FOUND WIRE PINCHED UNDER SEAT 32D, WIRE CAPPED AND STOWED REF ERA 623343-14TR REV ORG.
